MathSciNet Relay Station
MathSciNet bibliographic data
MR758198 (86e:65029) 65D20 (33A10 65G05)
McCurdy, A.; Ng, K. C.; Parlett, B. N. Accurate computation of divided differences of the exponential function. Math. Comp. 43 (1984), no. 168, 501–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement